# SDR ASAA2016101218316

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 55,197 hours, 21,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771008
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER AT ROW 17F FELL OFF.  ACFT GROUNDED.   ATTACHED EXIT SIGN COVER AT ROW 17F.
